Show simple item record

Article

dc.creatorEspínola García, Rafaeles
dc.creatorJapón Pineda, María de los Ángeleses
dc.creatorSouza, Danieles
dc.date.accessioned2021-11-25T11:08:52Z
dc.date.available2021-11-25T11:08:52Z
dc.date.issued2021-07-22
dc.identifier.citationEspínola García, R., Japón Pineda, M.d.l.Á. y Souza, D. (2021). New examples of subsets of c with the FPP and stability of the FPP in hyperconvex spaces. Journal of Fixed Point Theory and Applications, 23 (3), 45-1-45-19.
dc.identifier.issn1661-7746es
dc.identifier.issn1661-7738es
dc.identifier.urihttps://hdl.handle.net/11441/127682
dc.description.abstractThe purpose of this work is two-fold. On the one side, we focus on the space of real convergent sequences c where we study non-weakly compact sets with the fixed point property. Our approach brings a positive answer to a recent question raised by Gallagher et al. in (J Math Anal Appl 431(1):471–481, 2015). On the other side, we introduce a new metric structure closely related to the notion of relative uniform normal structure, for which we show that it implies the fixed point property under adequate conditions. This will provide some stability fixed point results in the context of hyperconvex metric spaces. As a particular case, we will prove that the set M=[−1,1]NM=[−1,1]N has the fixed point property for d-nonexpansive mappings where d(⋅,⋅)d(⋅,⋅) is a metric verifying certain restrictions. Applications to some Nakano-type norms are also given.es
dc.formatapplication/pdfes
dc.format.extent19 p.es
dc.language.isoenges
dc.publisherSpringeres
dc.relation.ispartofJournal of Fixed Point Theory and Applications, 23 (3), 45-1-45-19.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectNonexpansive mappingses
dc.subjectFixed pointes
dc.subjectSpaces of convergent sequenceses
dc.subjectWeak compactnesses
dc.subjectHyperconvexityes
dc.subjectStabilityes
dc.titleNew examples of subsets of c with the FPP and stability of the FPP in hyperconvex spaceses
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Análisis matemáticoes
dc.relation.publisherversionhttps://doi.org/10.1007/s11784-021-00881-1es
dc.identifier.doi10.1007/s11784-021-00881-1es
dc.contributor.groupUniversidad de Sevilla. FQM127: Análisis Funcional no Lineales
dc.journaltitleJournal of Fixed Point Theory and Applicationses
dc.publication.volumen23es
dc.publication.issue3es
dc.publication.initialPage45-1es
dc.publication.endPage45-19es

FilesSizeFormatViewDescription
New examples of subsets of c ...401.5KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional